# SDR UIEA2022111801194

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 86,282 hours, 19,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER WING AT SPLICE PLATE STGR L6 AND LBBL97.42 FUEL LEAK( FUEL LEAK WAS REPAIRED IAW AMM 28-11-00-308-013 REV 137 )
